# SDR J7SA2021011100262

- Difficulty date: January 6, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 7,310 hours, 5,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS BLINKING RAPIDLY.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY.  P/N ON/OFF: 6450LS-00; S/N OFF: 001175; S/N ON: 002120.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY.  P/N ON/OFF: 6450LS-00; S/N OFF: 001166; S/N ON: 002144.  OPERATIONS CHECK GOOD.  WORK DONE, IAW EMB 505 AMM 33-52-01/400.
